# SDR GTIA2025111739180

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 40,211 hours, 18,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 924823
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,885 hours, 947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FAULT EPSU 10WL, 11WL. 12WL AND 13WL.  -REMOVED AND REPLACED BATTERY EPSU 10WL, 12WL, AND 13WL IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A"
